Posted by: Kay in Gtown | 2009-08-09

My previous post

Dear CS
Thank you SO much for replying to my post. Unfortunately I can' t see your answer, because I can' t click on the mis-post without a subject. Do you have an idea as to how I can get to see it?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Herewith a copy of the reply, which by chance I had kept. DOn't tell anyone, or they'll all want one !
" Yep, interesting and useful other than atrocious catering at the Southern Suns Grayston.
Pleased to hear that the revised medications, including Seroquel, is proving more effective.
Restless Legs syndrome arises on its own, without you needing to take any meds at all to achieve that status ( and there's a recently released med that may help relieve it ). Akathisia is a drug side-effect, and doesn't only affect legs, and may include an irritating sense of restlessness apart from any muscle movements.
From your description, the symptom may be relatyed to peak blood levels of the drug, and maybe your doc can work out a plan for smaller doses taken more than once a day, maintaining a slightly lower average level, without the main peak that may cause the discomfort.
Diphenhydramine , originally sold as Benadryl, is on sale over the counter, sometimes as a sleep aid, in a number of countries. In South Africa it was I hear sold as Betasleep, and as a Schedule 2 med. I haven't heard of it being unavailable. It was produced by Restan laboratories. And if the cinarrizine rids you of the symptom, couldn't your doc provide a prescription for that ? Allergex contains chlorpheniramine
As for TD, well, many instances of TD may start with Akathisia among other symptoms, but most cases of Akathisia do not progress to TD. Cinarrizine through till Tuesday may not be a problem. But this is one of those annoying situations, where only your doc can be sure whether you should call him, and only after calling and bothering him, might you be certain there was no need to do so.
If Seroquel is helping so much, let's rather find a way to minimize the symptom by dosage re-arangements, and to get rid of the symptom with a med that relieves it.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.